Classifying fuzzy normal subgroups of\ finite groups

Document Type: Research Paper

Author

Faculty of Mathematics, "Al.I. Cuza" University, Iasi, Romania

Abstract

In this paper a first step in classifying the fuzzy normal
subgroups of a finite group is made. Explicit formulas for the
number of distinct fuzzy normal subgroups are obtained in the
particular cases of symmetric groups and dihedral groups.

Keywords


[1] N. Ajmal and K.V. Thomas, The lattice of fuzzy normal subgroups is modu-lar, Inform. Sci.
83 (1995), 199{209.
[2] G. Gratzer, General lattice theory, Academic Press, New York, 1978.
[3] T. Head, A metatheorem for deriving fuzzy theorems from crisp versions, Fuzzy Sets and
Systems 73 (1995), 349-358; 79 (1996), 277{278.
[4] M. Mashinchi and M. Mukaidono, A classi cation of fuzzy subgroups, Ninth Fuzzy System
Symposium, Sapporo, Japan, (1992), 649{652.
[5] M. Mashinchi and M. Mukaidono, On fuzzy subgroups classi cation, Research Report of Meiji
Univ., 9 (1993), 31{36.
[6] J. N. Mordeson, K. R. Bhutani and A. Rosenfeld, Fuzzy group theory, Springer Verlag, Berlin,
2005.
[7] V. Murali and B. B. Makamba, Normality and congruence in fuzzy subgroups, Inform. Sci.,
59 (1992), 121{129.
[8] V. Murali and B. B. Makamba, On an equivalence of fuzzy subgroups, I, Fuzzy Sets and
Systems, 123 (2001), 259{264.
[9] V. Murali and B. B. Makamba, On an equivalence of fuzzy subgroups, II, Fuzzy Sets and
Systems, 136 (2003), 93{104.
[10] V. Murali and B. B. Makamba, On an equivalence of fuzzy subgroups, III, Int. J. Math. Sci.,
36 (2003), 2303{2313.
[11] V. Murali and B. B. Makamba, Counting the number of fuzzy subgroups of an abelian group
of order pnqm, Fuzzy Sets and Systems, 144 (2004), 459{470.
[12] V. Murali and B. B. Makamba, Fuzzy subgroups of nite abelian groups, FJMS, 14 (2004),
113{125.
[13] R. Schmidt, Subgroup lattices of groups, de Gruyter Expositions in Mathematics 14, de
Gruyter, Berlin, 1994.
[14] M. Suzuki, Group theory, I, II, Springer Verlag, Berlin, (1982), (1986).
[15] M. Stefanescu and M. Tarnauceanu, Counting maximal chains of subgroups of nite nilpotent
groups, Carpathian J. Math., 25 (2009), 119{127.
[16] M. Tarnauceanu and L. Bentea, On the number of fuzzy subgroups of nite abelian groups,
Fuzzy Sets and Systems, doi: 10.1016/j.fss.2007.11.014, 159 (2008), 1084{1096.
[17] A. C. Volf, Counting fuzzy subgroups and chains of subgroups, Fuzzy Systems & Arti cial
Intelligence, 10 (2004), 191{200.